# SDR C2XA01TY059

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523055001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT ENGINE INTERNAL SKIN AT FRAMES NR 66 AND 67 WAS FOUND CHAFED BY A BLEED LINE ADEL CLAMP.  MAINTENANCE REPAIRED DAMAGED AREA BY INSTALLING A DOUBLER IAW EMB-GST-0869/01, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL RELEASED UPON COMPLETION OF INSPECTION.
